Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2022 | Published | Journal Article | IST-REx-ID: 12684 |

Horesh T, Paulin F. Effective equidistribution of lattice points in positive characteristic. Journal de Theorie des Nombres de Bordeaux. 2022;34(3):679-703. doi:10.5802/JTNB.1222
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2014 | Published | Journal Article | IST-REx-ID: 6319 |

Bretèche R de la, Browning TD. Contre-exemples au principe de Hasse pour certains tores coflasques. Journal de Théorie des Nombres de Bordeaux. 2014;26(1):25-44. doi:10.5802/jtnb.857
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2012 | Published | Journal Article | IST-REx-ID: 2904 |

Pausinger F. Weak multipliers for generalized van der Corput sequences. Journal de Theorie des Nombres des Bordeaux. 2012;24(3):729-749. doi:10.5802/jtnb.819
[Published Version]
View
| Files available
| DOI